# SDR SWIA200514725

- Difficulty date: March 18, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 7,095 hours, 5,502 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH IS STICKY.  REMOVED AND REPLACED F/O'S SIDE TRIM SWITCH IAW MM 27-45-05.  OPERATIONAL CHECK GOOD.
